# SDR R61A201810291098

- Difficulty date: October 10, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N211JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000261
- Aircraft time: 22,525 hours, 15,811 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: 17003719005
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR: CORROSION LOCATED ON L1 DOOR BEAM AS MARKED. REMOVED AND REPLACED L1 DOOR BEAM. REF: SRM 51-40-08 RESTORED SURFACE PROTECTION PER SRM 51-23-04, 51-23-05, 51-23-06.  AIRCRAFT REMAINS IN HEAVY SEE W/O H6456 SN 544 FOR WORK DETAILS CHECK BNA.
